学術雑誌論文 Two Cases of Nivolumab Re-Administration after Pneumonitis as Immune-Related Adverse Events

Imafuku, Keisuke  ,  Yoshino, Koji  ,  Yamaguchi, Kei  ,  Tsuboi, Satoshi  ,  Ohara, Kuniaki  ,  Hata, Hiroo

10 ( 1 )  , pp.296 - 300 , 2017-04 , Karger
ISSN:1662-6575
内容記述
Nivolumab is a recently approved medication for the treatment of unresectable malignant melanoma. Many immune-related adverse events (irAEs) associated with nivolumab have been reported, such as pneumonitis, hepatitis, dermatitis, and thyroiditis. Prednisolone can effectively treat irAEs. However, it is unclear how or if nivolumab should be administered to patients after they have experienced an irAE. Herein, we show 2 patients who underwent pneumonitis as irAE. Case 1 demonstrated a cryptogenic organizing pneumonia pattern in the CT scan and case 2 had a diffuse alveolar damage (DAD) pattern. Oral corticosteroids improved chest shadow of CT scan in both cases. However, when nivolumab was re-administrated, case 1 demonstrated no symptoms, but case 2 demonstrated pneumonia again. From our cases, it is difficult to re-administrate nivolumab for the patients with pneumonitis which shows a DAD pattern in CT, even if oral corticosteroids improve their symptoms.
本文を読む

https://eprints.lib.hokudai.ac.jp/dspace/bitstream/2115/67613/1/463379.pdf

このアイテムのアクセス数:  回

その他の情報